IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1922 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2678    
    Printed97    
    Emailed0    
    PDF Downloaded129    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2012  |  Volume : 44  |  Issue : 2  |  Page : 264-265

Phenytoin in treatment of amiodarone-induced Torsades de pointes


Department of Cardiology, GB Pant Hospital, Delhi, India

Correspondence Address:
Praloy Chakraborty
Department of Cardiology, GB Pant Hospital, Delhi
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.93866

Rights and Permissions

Phenytoin, a class IB anti-arrhythmic agent, is considered the drug of choice for ventricular arrhythmias due to digoxin toxicity. We report successful reversion of polymorphic ventricular tachycardia secondary to amiodarone toxicity by phenytoin administration that was resistant to the conventional drugs (magnesium sulphate, lidocaine and atropine).






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow